# SDR DALA2018012900673

- Difficulty date: January 29, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 57,345 hours, 26,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT, Y1225, BETWEEN FRAMES 66 TO 68,  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, AND DRAWING D53472845
